Duke Mathematical Journal

Le Brun’s nonrealizability theorem in higher dimensions

Hugo Rossi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 52, Number 2 (1985), 457-474.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077304440

Digital Object Identifier
doi:10.1215/S0012-7094-85-05222-6

Mathematical Reviews number (MathSciNet)
MR792182

Zentralblatt MATH identifier
0573.32018

Subjects
Primary: 32F25
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Rossi, Hugo. Le Brun’s nonrealizability theorem in higher dimensions. Duke Math. J. 52 (1985), no. 2, 457--474. doi:10.1215/S0012-7094-85-05222-6. https://projecteuclid.org/euclid.dmj/1077304440


Export citation

References

  • [1] A. Boggess and J. Polking, Holomorphic extension of CR functions, Duke Math. J. 49 (1982), no. 4, 757–784.
  • [2] A. Douady, Le problème des modules pour les sous-espaces analytiques compacts d'un espace analytique donné, Ann. Inst. Fourier (Grenoble) 16 (1966), no. fasc. 1, 1–95.
  • [3] H. Jacobowitz and F. Tréves, Nonrealizable CR structures, Invent. Math. 66 (1982), no. 2, 231–249.
  • [4] K. Kodaira, A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds, Ann. of Math. (2) 75 (1962), 146–162.
  • [5] C. R. LeBrun, the Imbedding Problem for Twistor CR Manifolds, MSRI Publications, 012-83.
  • [6] M. Namba, On maximal families of compact complex submanifolds of complex manifolds, Tôhoku Math. J. (2) 24 (1972), 581–609.
  • [7] C. Okonek, M. Schneider, and H. Spindler, Vector bundles on complex projective spaces, Progress in Mathematics, vol. 3, Birkhäuser Boston, Mass., 1980.